MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.195
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the surgeon removed one (1) tfna short nail, one (1) tfna screw, and one (1) 5.0 titanium locking screw with t25 stardrive recess.The patient was infected and the hardware had to be removed.Everything was removed successfully.This report is for one (1) tfna fenestrated screw 95mm.This is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: a photo investigation was completed: visual analysis of the provided photo revealed that there was no damage or defects with the device.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 95MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13713964
Report Number2939274-2022-00818
Device Sequence Number5957524
Product Code HSB
UDI-Device Identifier10886982098740
UDI-Public(01)10886982098740
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.195
Device Catalogue Number04.038.195
Device Lot Number470P087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/130 DEG TI CANN TFNA 170 - STERILE; 5.0 TI LCKNG SCR T25 SD 36 FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale